# SDR A6WA201745102

- Difficulty date: July 12, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 35,146 hours, 33,549 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3170451
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE FLAP HINGE FWD DOOR HINGE IS BROKEN.  REPLACED PAX DOOR OUTER HANDLE FLAP HINGE ASSY IAW SRM 51-42-06.
